# SDR REXA2024090300675

- Difficulty date: May 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 22,640 hours, 17,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 COCKPIT FLOOR BEAM AT LBL 12.50 IS CRACKED IN FWD O/B RADIUS. REPAIRED PER MHIRJ REO# 690-53-11-1766 REV. -- DATED 2024-05-25.
